MathSciNet Relay Station
MathSciNet bibliographic data
MR2153026 (2006g:53051) 53C24 (22F10)
Monod, Nicolas; Shalom, Yehuda Cocycle superrigidity and bounded cohomology for negatively curved spaces. J. Differential Geom. 67 (2004), no. 3, 395–455.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement